MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVLIBISS HEALTHCARE; GENERATOR, OXYGEN, PORTABLE

DEVILBISS HEALTHCARE LLC DEVLIBISS HEALTHCARE; GENERATOR, OXYGEN, PORTABLE
Model Number 1025DS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Chronic Obstructive Pulmonary Disease (COPD) (2237)
Date of Event 02/03/2024
Type of Reportable Event Death
Event or Problem Description
Drive devilbiss healthcare was notified of an incident allegedly involving an oxygen concentrator by a letter from an attorney, which states the oxygen concentrator malfunctioned while in use and the end user passed away.The end user suffered from severe chronic obstructive pulmonary disease.Drive devilbiss healthcare is currently investigating the incident, including attempting to inspect the device in cooperation with the attorney.
 
Additional Manufacturer Narrative
The previously submitted report had lacking or incorrect information in section d4 udi.Section d4 has been updated with the correct information.The serial number is unknown and thus cannot be updated.In addition, the manufacturing date is derived from the serial number and thus is blank as well.

Brand Name
DEVLIBISS HEALTHCARE
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key19082200
Report Number2515872-2024-00019
Device Sequence Number18082482
Product Code CAW
UDI-Device Identifier00885304022466
UDI-Public(01)00885304022466
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1025DS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale